# SDR SIMA200935701

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 24,674 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Part time: 24,674 hours, 24,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LAVATORY CENTER BEAM GUSSET CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE LAVATORY CENTER BEAM GUSSET WITH SERVICEABLE GUSSET IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
